MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number AA80075
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected set is not yet returned to the distributor.
 
Event or Problem Description
A distributor reported a leaking issue of an administration set to zyno medical on (b)(6) 2019.The distributor received an email from the initial reporter on (b)(6) 2019, stating that the administration set tubing was leaking from the air vent on the drip chamber.The medication being infused was doxorubicin.There was no patient injury and no patient information was provided to zyno medical.The contract supplier of the affected device is amsino international inc.
 
Event or Problem Description
This is a follow up report for the initially submitted mdr (3006575795-2019-00002).
 
Additional Manufacturer Narrative
The leaking issue was not confirmed.The service provider of zyno medical performed the testing on three returned devices from the same lot as the affected device on 04/17/2019.No leaking was observed on the samples tested.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key8232393
Report Number3006575795-2019-00002
Device Sequence Number19070013
Product Code FPA
UDI-Device Identifier00814371020600
UDI-Public00814371020600
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model NumberAA80075
Device Lot Number123363KS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1